Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS Quad Cities, IA

June 7, 2015Henry County, Jefferson County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 7, 2015, 5:10 PM CDT for Henry County, Jefferson County, Iowa. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2015, 5:10 PM CDT (22:10 UTC)
Expired
Jun 7, 2015, 5:50 PM CDT
In force
40 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Henry County, IA, Jefferson County, IA

The radar

The Quad Cities radar (KDVN), 117 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 5:15 PM CDTHAIL 0.55 Ssw Pleasant Plain, IA
Jun 7, 5:28 PM CDTTSTM WND GST 60Rome, IATORRENTIAL RAIN IN SHEETS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:33 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WUUS53 KDVN 072210
SVRDVN
IAC087-101-072315-
/O.NEW.KDVN.SV.W.0022.150607T2210Z-150607T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
510 PM CDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JEFFERSON COUNTY IN SOUTHEASTERN IOWA... HENRY COUNTY IN 
  SOUTHEASTERN IOWA...

* UNTIL 615 PM CDT

* AT 510 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FAIRFIELD...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FAIRFIELD...MOUNT PLEASANT...NEW LONDON...WINFIELD...LOCKRIDGE...
  MAHARISHI VEDIC CITY...ROME...WESTWOOD...MOUNT UNION...MOUNT
  PLEASANT MUNICIPAL ARPT...BECKWITH...OAKLAND MILLS...FAIRFIELD
  MUNICIPAL AIRPORT...SALINA...SWEDESBURG...MERRIMAC...TRENTON...
  PERLEE...GERMANVILLE AND GLASGOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4113 9201 4113 9137 4087 9137 4095 9202
TIME...MOT...LOC 2210Z 273DEG 23KT 4104 9194 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
7 follow-up statements
324 
WWUS53 KDVN 072218
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
518 PM CDT SUN JUN 7 2015

IAC087-101-072315-
/O.CON.KDVN.SV.W.0022.000000T0000Z-150607T2315Z/
JEFFERSON IA-HENRY IA-
518 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN JEFFERSON AND HENRY COUNTIES...

AT 518 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRFIELD...
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FAIRFIELD...MOUNT PLEASANT...NEW LONDON...WINFIELD...LOCKRIDGE...
MAHARISHI VEDIC CITY...ROME...WESTWOOD...MOUNT UNION...MOUNT PLEASANT
MUNICIPAL ARPT...BECKWITH...OAKLAND MILLS...FAIRFIELD MUNICIPAL
AIRPORT...SALINA...SWEDESBURG...MERRIMAC...TRENTON...PERLEE...
GERMANVILLE AND GLASGOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4113 9201 4113 9137 4087 9137 4095 9202
TIME...MOT...LOC 2218Z 273DEG 23KT 4104 9187 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
309 
WWUS53 KDVN 072225
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 PM CDT SUN JUN 7 2015

IAC087-101-072315-
/O.CON.KDVN.SV.W.0022.000000T0000Z-150607T2315Z/
JEFFERSON IA-HENRY IA-
525 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN JEFFERSON AND HENRY COUNTIES...

AT 525 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOCKRIDGE...OR
8 MILES EAST OF FAIRFIELD...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FAIRFIELD...MOUNT PLEASANT...NEW LONDON...WINFIELD...LOCKRIDGE...
ROME...WESTWOOD...MOUNT UNION...MOUNT PLEASANT MUNICIPAL ARPT...
BECKWITH...OAKLAND MILLS...SALINA...SWEDESBURG...MERRIMAC...
TRENTON...PERLEE...GERMANVILLE AND GLASGOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4113 9137 4087 9137 4094 9191 4113 9197
TIME...MOT...LOC 2225Z 273DEG 23KT 4103 9181 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
498 
WWUS53 KDVN 072228
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
528 PM CDT SUN JUN 7 2015

IAC087-101-072315-
/O.CON.KDVN.SV.W.0022.000000T0000Z-150607T2315Z/
JEFFERSON IA-HENRY IA-
528 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN JEFFERSON AND HENRY COUNTIES...

AT 527 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOCKRIDGE...OR
9 MILES NORTHWEST OF MOUNT PLEASANT...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...NEW LONDON...WINFIELD...LOCKRIDGE...ROME...
WESTWOOD...MOUNT UNION...MOUNT PLEASANT MUNICIPAL ARPT...OAKLAND
MILLS...SWEDESBURG...MERRIMAC...TRENTON AND GERMANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4113 9137 4087 9137 4095 9182 4112 9182
TIME...MOT...LOC 2227Z 271DEG 25KT 4104 9170 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
421 
WWUS53 KDVN 072232
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
532 PM CDT SUN JUN 7 2015

IAC087-101-072315-
/O.CON.KDVN.SV.W.0022.000000T0000Z-150607T2315Z/
JEFFERSON IA-HENRY IA-
532 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN JEFFERSON AND HENRY COUNTIES...

AT 532 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROME...OR NEAR
MOUNT PLEASANT...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...NEW LONDON...WINFIELD...LOCKRIDGE...ROME...
WESTWOOD...MOUNT UNION...MOUNT PLEASANT MUNICIPAL ARPT...OAKLAND
MILLS...SWEDESBURG...MERRIMAC...TRENTON AND GERMANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4113 9137 4087 9137 4095 9182 4111 9177
TIME...MOT...LOC 2232Z 278DEG 27KT 4101 9164 

HAIL...<.75IN
WIND...60MPH
 
$$

ERVIN
191 
WWUS53 KDVN 072238
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
538 PM CDT SUN JUN 7 2015

IAC101-072248-
/O.CAN.KDVN.SV.W.0022.000000T0000Z-150607T2315Z/
JEFFERSON IA-
538 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN IOWA.

LAT...LON 4113 9137 4092 9138 4095 9171 4111 9166
TIME...MOT...LOC 2238Z 278DEG 27KT 4100 9159 

$$

IAC087-072315-
/O.CON.KDVN.SV.W.0022.000000T0000Z-150607T2315Z/
HENRY IA-
538 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL HENRY COUNTY...

AT 538 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTWOOD...OR
NEAR MOUNT PLEASANT...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...NEW LONDON...WINFIELD...ROME...WESTWOOD...MOUNT
UNION...MOUNT PLEASANT MUNICIPAL ARPT...TRENTON AND SWEDESBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4113 9137 4092 9138 4095 9171 4111 9166
TIME...MOT...LOC 2238Z 278DEG 27KT 4100 9159 

HAIL...<.75IN
WIND...60MPH
 
$$

ERVIN
721 
WWUS53 KDVN 072245
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT SUN JUN 7 2015

IAC087-072315-
/O.CON.KDVN.SV.W.0022.000000T0000Z-150607T2315Z/
HENRY IA-
545 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL HENRY COUNTY...

AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNT
PLEASANT...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...NEW LONDON...WINFIELD...ROME...WESTWOOD...MOUNT
UNION...MOUNT PLEASANT MUNICIPAL ARPT...TRENTON AND SWEDESBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4113 9137 4092 9138 4095 9171 4111 9166
TIME...MOT...LOC 2245Z 275DEG 29KT 4100 9151 

HAIL...<.75IN
WIND...60MPH
 
$$

ERVIN
280 
WWUS53 KDVN 072250
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
550 PM CDT SUN JUN 7 2015

IAC087-072300-
/O.CAN.KDVN.SV.W.0022.000000T0000Z-150607T2315Z/
HENRY IA-
550 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HENRY COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN IOWA.

LAT...LON 4113 9137 4092 9138 4095 9171 4111 9166
TIME...MOT...LOC 2248Z 273DEG 23KT 4100 9147 

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:56 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 7, 2:56 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
256 PM CDT SUN JUN 7 2015

.SYNOPSIS...
ISSUED AT 254 PM CDT SUN JUN 7 2015

THE COLD FRONT...LARGELY REPRESENTED LOCALLY BY A WIND SWITCH TO
THE NORTHWEST...IS NOW LOCATED FROM AROUND DBQ TO OTTUMWA.
DEWPOINTS ARE POOLED AHEAD OF THIS FEATURE...IN THE LOWER 70S.
TEMPERATURES HAVE RECOVERED INTO THE UPPER 70S NORTH TO LOWER 80S
CENTRAL...AND UPPER 80S SOUTH AHEAD OF THIS FRONT. WHILE CAPE
VALUES ARE HIGH...THE LOW LEVEL CONVERGENCE IS LOOSING OUT AS
WINDS JUST AHEAD OF THE FRONT BECOME WESTERLY.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 254 PM CDT SUN JUN 7 2015

TONIGHT...THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...ARE MOST
LIKELY IN THE FAR SOUTHERN CWA COUNTIES...AND SHOULD SHIFT SOUTH
OF THE CWA BY AROUND 8 PM IF NOT EARLIER. SPC IS CONSIDERING A
WATCH AT THIS TIME...AND WILL THEREFORE BE CONCISE. THE THREAT FOR
SEVERE STORMS WILL EXIST HERE IN UNIDIRECTIONAL SHEAR...WITH OUR
WINDS ALREADY VEERED TO THE WEST. THUS...SOME DAMAGING WINDS OR
LARGE HAIL WILL BE THE MAIN THREAT IN THE FAR SOUTH. TORNADOES DO
NOT SEEM TO BE A THREAT GIVEN OUR CWAS VEERED WINDS. IN ANY
CASE...WE WILL WALK OUT THE THREAT FOR STORMS EARLY THIS
EVENING...LEAVING A DRY FORECAST OVERNIGHT INTO MONDAY MORNING. BY
MID DAY MONDAY...A SHORT WAVE IN NORTHERLY FLOW WILL ARRIVE IN THE
EAST. MODELS ARE LIKELY HOLDING ONTO TOO MUCH LOW LEVEL
MOISTURE...BUT SOME ISOLATED SHOWERS OR STORMS WITH SMALL HAIL ARE
POSSIBLE GIVEN THE COOL AIR ALOFT. LOW POPS WERE MAINTAINED FOR
THE ILLINOIS SIDE OF THE BIG RIVER. HIGHS IN THE LOWER TO MID 80S
ARE WITHIN THE MIDDLE OF A GUIDANCE BLEND...AND SEEMS A GOOD FIT.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 254 PM CDT SUN JUN 7 2015

QUIET AND DRY CONDITIONS ARE EXPECTED MONDAY NIGHT AND TUESDAY AS
HIGH PRESSURE MOVES THROUGH THE MIDWEST. TEMPERATURES SHOULD AVERAGE
ABOVE NORMAL.

TUESDAY NIGHT AND WEDNESDAY THE MODELS CONTINUE TO INDICATE A WEAK
FRONT WILL MOVE THROUGH THE AREA. HOWEVER...FORCING IS WEAK AND
MOISTURE IS LIMITED.

GIVEN THE WEAK FORCING AND LIMITED MOISTURE...THERE IS A VERY REAL
POSSIBILITY THAT THE FRONT MAY COME THROUGH DRY LATE TUESDAY
NIGHT/WEDNESDAY. FOR NOW HAVE GONE WITH SLIGHT CHANCE POPS AS ONE
CANNOT ENTIRELY RULE OUT SPRINKLES OR SOME ISOLATED CONVECTION.

WEDNESDAY NIGHT ON...

THE OVERALL LARGE SCALE PATTERN SUGGESTS A PERIOD OF ACTIVE WEATHER
THE SECOND HALF OF THE WEEK AND INTO THE WEEKEND. THE IMPORTANT
THING TO REMEMBER IS THAT THIS ENTIRE TIME FRAME WILL NOT BE A
WASHOUT. THERE WILL BE PERIODS OF DRY WEATHER.

THERE CONTINUES TO BE CONSIDERABLE DIFFERENCES BETWEEN THE MODELS IN
THE PLACEMENT OF FRONTS AND THE FORCING TO HELP GENERATE
PRECIPITATION IN THE WEDNESDAY NIGHT THROUGH SUNDAY TIME FRAME.

RIGHT NOW THE MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS
WEDNESDAY NIGHT...AND THEN CHANCE POPS EACH DAY FROM THURSDAY
THROUGH SUNDAY. TEMPERATURES SHOULD AVERAGE CLOSE TO NORMAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1215 PM CDT SUN JUN 7 2015

AFTER AN MVFR MORNING OF LOW CLOUDS IN THE WAKE OF THE LARGE MCS
OVERNIGHT...A FRONT IS SWEEPING SOUTHEAST THROUGH IOWA
TODAY...HELPING LIFT CIGS TO AROUND 5000 FT. THUS...IMPROVING
CONDITIONS CAN BE EXPECTED AT ALL SITES EARLY THIS AFTERNOON.
THUNDERSTORMS REMAIN POSSIBLE OVER SOUTHEAST IOWA...AND I HAVE
KEPT A VCTS WORDING IN THE BRL TAF THIS AFTERNOON. AFTER 00Z...ALL
SITES SHOULD BE DRY AND VFR THROUGH THE REST OF TONIGHT. I AM
WATCHING TO SEE IF WINDS MIGHT DROP ENOUGH LATE TONIGHT FOR SPOTTY
SHALLOW GROUND FOG...BUT THIS POTENTIAL IS NOT YET IN ANY TAF.
ERVIN

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...ERVIN
SHORT TERM...ERVIN
LONG TERM...08
AVIATION...ERVIN
Hazardous weather outlook, Jun 7, 4:44 AM CDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
444 AM CDT SUN JUN 7 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-080945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
444 AM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE OUTLOOK
AREA GENERALLY ALONG AND NORTH OF A LINE FROM FAIRFIELD IOWA...TO
MONMOUTH ILLINOIS EARLY THIS MORNING. ISOLATED TO SCATTERED STORMS
WILL OCCUR TO THE SOUTH OF THAT LINE. THE MAIN THREAT FROM THESE
MORNING STORMS WILL BE ISOLATED WIND GUSTS UP TO 50 MPH...AND
LOCALLY HEAVY RAINFALL THAT MAY PRODUCE SOME URBAN AND SMALL
STREAM FLOODING.

AFTER A LATE MORNING AND MIDDAY LULL IN THE STORM ACTIVITY WHICH
WILL ALLOW FOR SOME HEATING...ADDITIONAL STORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON AS A FRONTAL SYSTEM PUSHES INTO THE REGION
FROM THE WEST. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE...ESPECIALLY SOUTHEAST OF A DUBUQUE...TO WILLIAMSBURG
IOWA LINE. THE MAIN THREATS WILL BE BE LARGE HAIL AND DAMAGING
WINDS...WITH A LESSER THREAT OF AN ISOLATED TORNADO.

THE STORM PREDICTION CENTER HAS PLACED AREAS SOUTHEAST OF A LINE
FROM DUBUQUE IOWA...TO WILLIAMSBURG IOWA IN A SLIGHT RISK OF
SEVERE STORMS THIS AFTERNOON AND EARLY EVENING. AN ENHANCED
SLIGHT RISK HAS BEEN POSTED ACROSS ILLINOIS GENERALLY ALONG AND
EAST OF A PRINCETON...TO MACOMB LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON...MAINLY ACROSS
FAR NORTHWEST ILLINOIS. A FEW STRONG STORMS WITH HAIL APPROACHING
QUARTER SIZE ARE POSSIBLE.

ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT...MAINLY NORTH OF
HIGHWAY 30...THEN OVER MOST OF THE AREA WEDNESDAY. THE THREAT FOR
SEVERE STORMS IS LOW.

THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE THURSDAY THROUGH
SATURDAY. THE GENERAL PATTERN SUGGESTS SOME POTENTIAL FOR SEVERE
WEATHER AT TIMES...BUT IT IS TOO EARLY TO DETERMINE SPECIFIC DETAILS
AND TIMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

12/RP KINNEY

In the hours before

Special weather statement, Jun 7, 2:48 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
248 PM CDT SUN JUN 7 2015

ILZ017-018-072015-
PUTNAM-BUREAU-
248 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT PUTNAM AND SOUTHERN BUREAU
COUNTIES...

AT 248 PM CDT...A STRONG THUNDERSTORM WAS OVER BRADFORD...OR 14 MILES
SOUTHWEST OF PRINCETON...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HENNEPIN...SPRING VALLEY...DE PUE...GRANVILLE...TISKILWA...BUREAU
JUNCTION...MCNABB...MC NABB...BUREAU...PUTNAM...MARK...MAGNOLIA...
STANDARD...MILO...LAKE THUNDERBIRD...LONE TREE CORNERS...FLORID AND
PROVIDENCE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
      4123 8964 4124 8972 4130 8972 4133 8917
      4111 8916
TIME...MOT...LOC 1948Z 270DEG 31KT 4121 8962

ERVIN
Special weather statement, Jun 7, 2:49 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
249 PM CDT SUN JUN 7 2015

ILZ025-026-034-035-072015-
HANCOCK-MCDONOUGH-WARREN-HENDERSON-
249 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WARREN...NORTHEASTERN
HANCOCK...NORTHWESTERN MCDONOUGH AND SOUTHEASTERN HENDERSON
COUNTIES...

AT 249 PM CDT...A STRONG THUNDERSTORM WAS NEAR RARITAN...OR 13 MILES
SOUTHWEST OF MONMOUTH...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ROSEVILLE...STRONGHURST...RARITAN...LITTLE SWAN LAKE...GREENBUSH...
BERWICK...MEDIA...PONEMAH...CAMERON...YOUNGSTOWN...ORMONDE...
LARCHLAND...SMITHSHIRE AND SWAN CREEK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4063 9095 4080 9088 4092 9044 4067 9045
TIME...MOT...LOC 1949Z 257DEG 33KT 4074 9076

ERVIN
Special weather statement, Jun 7, 3:12 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
312 PM CDT SUN JUN 7 2015

ILZ026-035-072045-
MCDONOUGH-WARREN-
312 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WARREN AND NORTHERN
MCDONOUGH COUNTIES...

AT 311 PM CDT...A STRONG THUNDERSTORM WAS NEAR GOOD HOPE...OR 10
MILES NORTH OF MACOMB...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BUSHNELL...GOOD HOPE...PRAIRIE CITY...LITTLE SWAN LAKE...WALNUT
GROVE...GREENBUSH...YOUNGSTOWN...PRAIRIE CITY AIRPORT...SCOTTSBURG
AND SWAN CREEK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4068 9078 4080 9044 4055 9045 4055 9071
TIME...MOT...LOC 2011Z 250DEG 34KT 4062 9065

ERVIN
Local storm report, Jun 7, 4:46 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
446 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND GST     3 WSW KEOKUK            40.40N 91.45W
06/07/2015  E55 MPH          LEE                IA   TRAINED SPOTTER

            ESTIMATED WINDS GUSTS OVER 50 MPH TO 55 MPH. PEA SIZED
            HAIL ALSO.

&&

BILLN
Special weather statement, Jun 7, 4:49 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT SUN JUN 7 2015

IAZ076-077-087-072215-
WASHINGTON-JEFFERSON-KEOKUK-
449 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KEOKUK...JEFFERSON
AND SOUTHWESTERN WASHINGTON COUNTIES...

AT 448 PM CDT...A STRONG THUNDERSTORM WAS OVER ABINGDON...OR 10 MILES
NORTHWEST OF FAIRFIELD...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  RICHLAND AND MAHARISHI VEDIC CITY AROUND 500 PM CDT.
  FAIRFIELD AROUND 505 PM CDT.
  PLEASANT PLAIN AROUND 510 PM CDT.
  BRIGHTON AND LOCKRIDGE AROUND 515 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE OLLIE...EAST PLEASANT
PLAIN...BECKWITH...LAKE DARLING STATE PARK...BROOKVILLE...PEKIN...
LINBY...PERLEE...GERMANVILLE AND FAIRFIELD MUNICIPAL AIRPORT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN IOWA.

LAT...LON 4121 9220 4125 9173 4098 9174 4099 9218
      4116 9218 4116 9220
TIME...MOT...LOC 2148Z 269DEG 34KT 4108 9215

ERVIN
Local storm report, Jun 7, 5:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
509 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     4 NNE GOOD HOPE         40.61N 90.65W
06/07/2015                   MCDONOUGH          IL   TRAINED SPOTTER

            OUTBUILDING COLLAPSED. 9 POWER POLES DOWN. TREE LIMBS
            DOWN.

&&

BILLN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 2:40 AM CDTSpecial Weather StatementDVNBenton, Buchanan, Delaware, Linn65 min
Jun 7, 3:28 AM CDTSpecial Weather StatementDVNCedar, Delaware, Iowa, Johnson, Jones, Linn and 1 more47 min
Jun 7, 4:12 AM CDTSpecial Weather StatementDVNCedar, Clinton, Dubuque, Jackson, Johnson, Jones and 5 more63 min
Jun 7, 5:14 AM CDTSpecial Weather StatementDVNDes Moines, Henry, Jefferson, Louisa, Muscatine, Scott and 1 more61 min
Jun 7, 5:22 AM CDTSpecial Weather StatementDVNJohnson, Linn53 min
Jun 7, 6:22 AM CDTSpecial Weather StatementDVNCedar, Clinton, Des Moines, Henry, Lee, Louisa and 3 more113 min
Jun 7, 4:49 PM CDTSpecial Weather StatementDVNJefferson26 min
Jun 7, 5:41 PM CDTSevere Thunderstorm WarningDVNVan Buren64 min
Jun 7, 5:56 PM CDTSevere Thunderstorm WarningDVNDes Moines, Lee64 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.